# SDR DALA1034325533

- Difficulty date: November 12, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 70,100 hours, 28,578 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND RT NLG W/W TUNNEL, STA 365, LBL 24 TO RBL 24, FLOORBEAM HAS CORROSION.  FABRICATED REPLACEMENT CHORD, 02 EA REPAIR ANGLES, AND 02 EA REPAIR STRAPS, TO FLOORBEAM 70 IAW SRM 53-00-51, REPAIR 3, PAGE 203, FIG 201. TREATED AND PRIMED REPLACEMENT CHORD, 02 EA ANGLES, AND 02 EA STRAPS, TO FLOORBEAM REPAIR IAW SRM 53-00-51, PAGE 201, FIG 201, AND REPAIR 3. INSTALLED REPLACEMENT CHORD, 02 EA ANGLES, AND 02 EA STRAPS ON FLOORBEAM IAW SRM 53-00-51, PAGE 201, FIG 201, REPAIR 3. REINSTALLED PARTS (DOUBLER AND FILLER) ON STA 365.5, RBL 45, IN REF TO SRM 51-40-02, PAGE 4 PARAGRAPH 7.
